Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 407436, 9 pages
http://dx.doi.org/10.1155/2013/407436
Research Article

Robust Adaptive Sliding Mode Control for Generalized Function Projective Synchronization of Different Chaotic Systems with Unknown Parameters

1Centre for High Performance Computing, Northwestern Polytechnical University, Xi’an 710072, China
2Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an 710072, China

Received 26 April 2013; Revised 16 July 2013; Accepted 16 July 2013

Academic Editor: Ningsu Luo

Copyright © 2013 Xiuchun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiuchun Li, Jianhua Gu, and Wei Xu, “Robust Adaptive Sliding Mode Control for Generalized Function Projective Synchronization of Different Chaotic Systems with Unknown Parameters,” Mathematical Problems in Engineering, vol. 2013, Article ID 407436, 9 pages, 2013. https://doi.org/10.1155/2013/407436.